# SDR ASOA01112

- Difficulty date: July 22, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N236AS
- Make and model: Emb EMB-120
- Aircraft serial: 120049
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

FLT 4254 - DURING CRUISE FLIGHT FROM ILM TO ATL, THE LEFT ENGINE FAILED.  AN EMERGENCY WAS DECLARED.  AIRCRAFT DIVERTED TO AGS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE.  THE MRR REMAINS OPEN PENDING RESULTS OF TEARDOWN REPORT.  (M)
